antonio garijo
antonio garijo
Підтверджена електронна адреса в urv.cat
Назва
Посилання
Посилання
Рік
The formation of cD galaxies
A Garijo, E Athanassoula, C Garcia-Gomez
arXiv preprint astro-ph/9705216, 1997
461997
A generalized version of the McMullen domain
P Blanchard, RL Devaney, A Garijo, ED Russell
International Journal of Bifurcation and Chaos 18 (08), 2309-2318, 2008
342008
Julia sets converging to the unit disk
R Devaney, A Garijo
Proceedings of the American Mathematical Society 136 (3), 981-988, 2008
292008
Local and global phase portrait of equation
A Garijo, A Gasull, X Jarque
Discrete & Continuous Dynamical Systems-A 17 (2), 309, 2007
242007
Algebraic and analytical tools for the study of the period function
A Garijo, J Villadelprat
Journal of Differential Equations 257 (7), 2464-2484, 2014
202014
Dynamical evolution of galaxy groups. A comparison of two approaches
C Garcia-Gomez, A Garijo, E Athanassoula
A&A 327, 930, 0
20*
Rabbits, basilicas, and other Julia sets wrapped in Sierpinski carpets
P Blanchard, RL Devaney, A Garijo, SM Marotta, ED Russell
Complex dynamics: families and friends, 2009
162009
Normal forms for singularities of one dimensional holomorphic vector fields.
A Garijo, A Gasull, X Jarque
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
162004
Capture zones of the family of functions λzm exp (z)
N Fagella, A Garijo
International Journal of Bifurcation and Chaos 13 (09), 2623-2640, 2003
162003
Simultaneous bifurcation of limit cycles from two nests of periodic orbits
A Garijo, A Gasull, X Jarque
Journal of mathematical analysis and applications 341 (2), 813-824, 2008
152008
Singular perturbations in the quadratic family with multiple poles
A Garijo, SM Marotta, ED Russell
Journal of Difference Equations and Applications 19 (1), 124-145, 2013
142013
Sierpi\'{n} ski curve Julia sets for quadratic rational maps
RL Devaney, N Fagella, A Garijo, X Jarque
arXiv preprint arXiv:1109.0368, 2011
142011
On a family of rational perturbations of the doubling map
J Canela, N Fagella, A Garijo
Journal of Difference Equations and Applications 21 (8), 715-741, 2015
122015
The effect of a cusped matter distribution on the formation of brightest cluster members
E Athanassoula, A Garijo, C García Gómez
Monthly Notices of the Royal Astronomical Society 321 (2), 353-368, 2001
112001
The Parameter Planes of λz m exp (z) for m≥ 2
N Fagella, A Garijo
Communications in mathematical physics 273 (3), 755-783, 2007
102007
On the period function for a family of complex differential equations
A Garijo, A Gasull, X Jarque
Journal of Differential Equations 224 (2), 314-331, 2006
72006
Old and new results on SNAs on the real line
À Jorba, C Núñez, R Obaya, JC Tatjer, C Simó, P Robutel, F Gabern, ...
62007
Newton's method on Bring-Jerrard polynomials
B Campos, A Garijo, X Jarque, P Vindel
Publicacions matemàtiques, 81-109, 2014
52014
On the relative orientation of binary galaxies
I Puerari, C Garcia-Gomez, A Garijo
arXiv preprint astro-ph/9709236, 1997
51997
On McMullen-like mappings
A Garijo, S Godillon
arXiv preprint arXiv:1403.2420, 2014
42014
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20